Back issues No.3 - 2014 / Case Report  
 
 

Full Text PDF

 

Ticlopidine-induced subacute cutaneous lupus erythematosus: A case report and literature review
Yi-Ching Chen, Yu-Hung Wu
DERMATOLOGICA SINICA 32 (2014) 183-186

Many drugs have been reported to induce lupus in a minority of patients. Ticlopidine hydrochloride inhibits platelet aggregation and is widely used for the prevention of thrombosis. There have been only a few reports of ticlopidine-induced lupus. Here, we review 13 previously reported cases and describe the case of a 71-year-old man with ticlopidine-induced subacute cutaneous lupus erythematosus. His diagnosis was supported by the appearance of papulosquamous skin lesions on sun-exposed areas and detectable anti-Ro/SS-A antibodies, shortly after drug initiation as well as the gradual resolution of these symptoms after the discontinuation of ticlopidine. Our case highlights that when a patient presents with subacute cutaneous lupus erythematosus-like skin lesions, ticlopidine should be considered as a potential causative agent.

Keywords:
lupus erythematosus, ticlopidine

   
   
 
 
You are visitors    
Copyright © 2008 THE Taiwanese Dermatological Association. All Rights Reserved. Email: dermatol.sinica@gmail.com Tel:886-2-2518-5126~7 Fax:886-2-2518-5128